# SDR DXTA200702604

- Difficulty date: November 11, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 2,395 hours, 1,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: 5118CV090CJ
- Condition: Dragging
- Location: Mlg
- Part time: 2,395 hours, 1,672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AIRCRAFT BRAKES WERE APPLIED AT SLOW SPEED, AIRCRAFT VEERED LEFT DUE TO LEFT BRAKE GRABBING AND NOT RELEASING. LEFT BRAKE RELEASED AFTER REPEATEDLY PUSHING THE PEDALS AND PULLING PARKING BRAKE LEVER. HAPPENED AGAIN ON RAMP OF FBO AT SLOW TAXI SPEED.
